# SDR SWIA200311924

- Difficulty date: April 29, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 14,662 hours, 21,531 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 2608
- Condition: Malfunctioned
- Location: Nr 1 Autopilot
- Part time: 6,644 hours, 9,679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUTOPILOT SPONTANEOUSLY DISENGAGES WITH CORRESPONDING RED A/P LIGHTS AND AURAL WARNING.  CAPTAIN FLIGHT DIRECTOR AND F/O'S A/P OPERATE NORMALLY.  REPLACED NR 1 APC-65B.  OPS CHECK GOOD.
